Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    41
  • comments
    6
  • views
    12638

DAY 36

mr.sadface

226 views

omgggg whats going on !!! my face is starting to get oily day by day !!.... is my body starting to get use to it??? i was on 40 mg in month 1 and now im on 40 mg once per day agian for the 2nd month..

i have a big pimple near my eyebrow and one white head on my chin. And some of my pores are starting to get reclogged around my cheeks. Is the pill trying to push evrything out from under my skin or sumthing ...

i still never had my "IB" [initial brake out] maybe this its going to start... OR it could of been all the junk food i've ate this week T.T. When ever im working my face always gets so red and flushy feeling. i start sweeting at time too. errr plesaeee get better :D



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×